Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 55, No. 2, pp. 135-166 (1998)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Varieties of Distributive Lattices with Unary Operations II

H.A. Priestley and R. Santos

Mathematical Institute,
24/29 St Giles, Oxford OX1 3LB - ENGLAND
E-mail: hap@maths.ox.ac.uk Departamento de Matemática, Faculdade de Ciências,
Bloco C1, Piso $3^o$, Rua Ernesto Vasconcelos, 1700 Lisboa - PORTUGAL
E-mail: rsantos@fc.ul.pt

Abstract: This paper extends to the general setting of [11], [25] procedures presented earlier for varieties of Ockham algebras. Given a suitable finitely generated variety $\Cal A$ of distributive-lattice-ordered algebras with unary operations, in which the subdirectly irreducible algebras are assumed to have been pre-determined, a natural duality, free algebras and coproducts can be obtained algorithmically for any prescribed subvariety of $\Cal A$. Further, the meet-irreducible members of the lattice of equational theories of $\Cal A$ can be written down. The theory is illustrated by carrying this programme through for varieties of double $\scat{MS}$-algebras.

Keywords: Natural duality; Priestley duality; free algebra; double MS-algebra.

Classification (MSC2000): 06D05, 06D25, 03G20, 08B99

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1998 Sociedade Portuguesa de Matemática
© 1998–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition